# SDR AALA20150827005

- Difficulty date: August 19, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 51,998 hours, 12,955 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N200356
- Part serial: SB001033
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD MAIN FLAP LE STRUCTURE WORN FROM CONTACT WITH THE FIXED WING STRUCTURE SHELF.  ACCOMPLISHED FLUSH DOUBLER REPAIR IAW SRM 57-53-01-2R-2 & EA 253982 DATED 08 24 2015.
